Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Having Pcos, lower abdominal pain, burning sensation in stomach, diarrhoea. Are these problems related?

hello, I m a 19 yr old girl and yesterday I started experiencing lower abdomen pain and I felt like it was spreading. The pain felt like a burning sensation, it would come for a good 30sec and it was very painful, I tried going to the restroom because I thought I needed to go and I did. I had diarrhea all day until this morbing and everytime I cleaned the front part it was brown discharge . When I was 16 I was diagnosed with PCOS and since then everything has been fine but could any of this relate to it?
Asked On : Wed, 20 Jun 2012
Answers:  1 Views:  241
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Dear Pompa,
It very well can be a manifestation of PCOS but the things don't stop there, it can be an Ectopic Pregnancy, Appendicitis, a torsion of Ovarian cyst, a Mittlesmerz, Diverticulitis and a myriad of possibilities to go on....
Put a stop to this-
Have a Ultrasound of whole abdoman, a preg test-UPT, CBC, RFT and Urinr Routine and culture and review to some experianced clinician
Answered: Thu, 21 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor